Elmhurst Hospital Center, M.M.T.P. Suboxone Clinic in Elmhurst, NY
Elmhurst Hospital Center, M.M.T.P.79-01 Broadway, Annex O, Second Floor Elmhurst, NY 11373
In Case of a Heroin or Opiate Overdose in Elmhurst, NY
Ingesting a large amount or highly potent dose of an opiate such as heroin, either intentionally or accidentally, can lead to serious consequences, including overdose, coma, and/or death.
If you suspect you or someone else has overdosed, call your local emergency hotline (ex. 911) or a poison control center (1-800-222-1222) immediately.
Signs of an opiate overdose
- Nausea and/or vomiting
- Low blood pressure or weak pulse
- Lack of responsiveness, even to painful stimuli (such as strongly rapping knuckles across the sternum)
- Pupils that are constricted or non-reactive to light
- Blue colored fingernails or lips
- GI tract spasms
- Difficult to wake up or extreme sedation
- Slow, shallow breathing or no breathing at all